# SDR UALA2012082304724

- Difficulty date: August 22, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 56,435 hours, 15,812 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Loose
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R DISARMING FLAP LOOSE.  REPLACED HINGE ASSY, OP CHECKS NORMAL.
